# SDR MALA040528

- Difficulty date: August 6, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- Aircraft time: 16,544 hours, 18,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 549132406
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY P/N 501-1712-02, S/N 1603 FAILED SCHEDULED CAPACITY CHECK.  MAINTENANCE REPLACED 2 EACH CELL PACKS P/N 549-1324-06.  UNIT PASSES CMM CHECKS.  AIRCRAFT RETURNED TO SERVICE 8/11/04.
